Correction to "La multiplication de Rajchman et les ensembles U(ε) de Zygmund" (Studia Math. 149 (2002), 191-196)
Studia Mathematica (2003)
- Volume: 154, Issue: 2, page 193
- ISSN: 0039-3223
Access Full Article
topHow to cite
topJean-Pierre Kahane. "Correction to "La multiplication de Rajchman et les ensembles U(ε) de Zygmund" (Studia Math. 149 (2002), 191-196)." Studia Mathematica 154.2 (2003): 193. <http://eudml.org/doc/284702>.
@article{Jean2003,
author = {Jean-Pierre Kahane},
journal = {Studia Mathematica},
language = {eng},
number = {2},
pages = {193},
title = {Correction to "La multiplication de Rajchman et les ensembles U(ε) de Zygmund" (Studia Math. 149 (2002), 191-196)},
url = {http://eudml.org/doc/284702},
volume = {154},
year = {2003},
}
TY - JOUR
AU - Jean-Pierre Kahane
TI - Correction to "La multiplication de Rajchman et les ensembles U(ε) de Zygmund" (Studia Math. 149 (2002), 191-196)
JO - Studia Mathematica
PY - 2003
VL - 154
IS - 2
SP - 193
LA - eng
UR - http://eudml.org/doc/284702
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.